# SDR UALA2012012300456

- Difficulty date: January 22, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 76,375 hours, 22,084 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 58731
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LTS FROM ROW 22 TO ROW 34 ARE INTERMITTENT.  TAPPING ON THE EEL COVER WHERE POWER FEEDER CROSSES THE EEL BASE WILL CAUSE THIS SECTION TO FAIL.  EQUIP CHANGE FOR THIS PROBLEM.   REPLACED EEL LIGHT POWER FEEDER AT ROW 22, OPS CHECK OKAY.
